Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
iv been on birth control for over a year and i hav had my period every time i was supposed to, and never in between? but 3 days ago i started bleeding a little and it has got heavier(plus cramps) last nite and today. im not supposed to have my period for another 2 1/2 months. is this my period or am i pregnant? please answer with a serious response.
sarahgreer4 sarahgreer4 18-21, F 10 Answers Nov 11, 2009

Your Response

Cancel

Most likely not if you are bleeding.

Best Answer

This happened to me. What is probably going on is that the hormone level in your birth control pills is not high enough to hold back your period. Some would say that you've been on them long enough that you should have known by now, but that is not the case---I was on mine for quite a while before I had that problem. I bled for a month straight! As soon as I stopped bleeding (finally), I went to the doctor, and she said that the hormone level in the pill wasn't high enough, so she gave me a different birth control pill with higher hormones, and they've worked just fine ever since. =)

Best Answer

You need to call your doctor and report this, could be a serious health issue.

Best Answer

Best to call your Doc who prescribed your bc. I had a friend who had that happen and it was a reaction to her pills. I had another friend with the same symptoms and she ended up having Endometreosis, and another who had been pregnant but miscarried (which caused the cramping and bleeding)... best thing to do is call your doctor and have her/him do tests to find out the problem. Self Diagnosing is rarely a good thing...

Best Answer

Have you taken a pregnancy test? It sounds like what they call a spontaneous abortion. I hate that term but had two of them years and years ago with similar symptoms and had to get a D & C. Have you taken antibiotics or anything out of the ordinary that could have made the pill less effective this month? What does the Doctor who prescribe your pills say it could be?

Best Answer

i doubt it. depends on what kind of birth control and how long you've been on it. i know some of the 'seasonal' ones...the one where you're suppose to only have your period a couple times a year, bleeding in between times is common at least until you get used to it. if you just started, it may take a while for your body to adjust. your best answer would be to check with your doctor...he/she may have to switch your BC if this one isn't working for you.

Best Answer

As a medical doctor, you should read the pamphlet that came with your birth control pill, as in the beginning of using certain birth control pills there may be some slight bleeding and cramping during your first and even second cycle until your system gets regulated with the birth control medication. You should contact you prescribing doctor and report immediately any signs that the pill is causing you any pain or complications.<br />
<br />
Good luck.<br />
<br />
Lawrence Elliiott, MD, BCS

Best Answer

i didnt' do it!

Best Answer